Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DDMay87

Problem With Moisturizer

Recommended Posts

I have been using the regimen now for about 2 weeks. To start, I am very happy with it and it's really seemed to work better than anything i've used in the past five years (including Acutane). However, I am having mositurizer problems. I wash my face, apply the BP 15 minutes after, then apply Purpose Moisturizer 5 minutes after the BP. The moisturizer does not rub in very well at all. I try to be gentle, but I end up with a white film on my face. To get all the moisturizer to rub in I have to be rather harsh while rubbing it in. I know being gentle is key with this regimen. Any ideas? Thanks,

Share this post


Link to post
Share on other sites

I have been using the regimen now for about 2 weeks. To start, I am very happy with it and it's really seemed to work better than anything i've used in the past five years (including Acutane). However, I am having mositurizer problems. I wash my face, apply the BP 15 minutes after, then apply Purpose Moisturizer 5 minutes after the BP. The moisturizer does not rub in very well at all. I try to be gentle, but I end up with a white film on my face. To get all the moisturizer to rub in I have to be rather harsh while rubbing it in. I know being gentle is key with this regimen. Any ideas? Thanks,

What kind of bp are you using? A gel form will go on much smoother.

I have Purpose Moisturizer also, and am not too happy with it. I have similar problems. Doesn't absorb well, nor does it work as I'd like it to.

I switched to Eucerin, and haven't had a problem since. It stings a little when you first start using it, but that will go away completely. Try looking at the review page about different moisturizers. :angel:

Share this post


Link to post
Share on other sites

I agree with WackyJacky the Purpose moisturizer does not rub in as well as others. Unfortunatly, the other moisturizers I have used (NHSL and Cetaphil) have made my face sting. I suggest trying another moisturizer.

Another idea is to possibly wait a little longer between your BP application and your moisturizer application. 5 minutes may not be long enough for the BP to totally be absorbed by the skin. I find that the longer I wait between BP and moisturizer the better absorbed the moisturizer is.

Share this post


Link to post
Share on other sites

change moisturiser

one with AHA in maybe to help with redmarks down the line

Eucerin Do a good one

an so do cetaphil!

Share this post


Link to post
Share on other sites

I agree with WackyJacky the Purpose moisturizer does not rub in as well as others. Unfortunatly, the other moisturizers I have used (NHSL and Cetaphil) have made my face sting. I suggest trying another moisturizer.

Another idea is to possibly wait a little longer between your BP application and your moisturizer application. 5 minutes may not be long enough for the BP to totally be absorbed by the skin. I find that the longer I wait between BP and moisturizer the better absorbed the moisturizer is.

Very valid points. Maybe wait a bit longer.

Sometimes the moisturizers can sting the first several times you use them... which really sucks... but I would give it awhile before you quit. Eucerin stung like hell and turned me a little red, but i'm glad I stuck it out, as I no longer have those issues and it works well. Keeping trying things til you find one you're happy with!

Share this post


Link to post
Share on other sites

Hmm, I will try waiting longer next time to apply the moisturizer and see if that works. I am using 5% BP right now b/c my CSR gel hasen't been delivered yet. I ordered it a week ago today and haven't seen it yet :(

Share this post


Link to post
Share on other sites
Guest Fraser

Ive had the same problem. One possible solution is to apply a thin layer of moisturiser, then apply some more a few minutes later after the first lot has soaked in. Definitely dont be harsh with rubbing the moisturiser in- thats guaranteed to limit the chances of the regimen completely clearing you up.

Like other people have said, Eucerin is good cos u don't need as much of it so its easier to apply.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×